# SDR GTIA2019120534839

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 734 hours, 337 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

EACM ENG 1 LOW OIL PRESS IN CRUISEAT FL360 SHUT DOWN ENGINE AS PER PROCEDURE-OVERWEIGHT LANDING IN ORD DUE TO DIVERSION CAUSED BY ENGINE SHUT DOWN APPROX 161,000 LBS - ACCOMPLISHED TSM 05-51-11-200-004, LOAD REPORT (15) CODE 1000, GW 161000, VRTA 1.27G, FOUND TO BE WITHIN LIMITS, NO FURTHER ACTION REQUIERD
